# SDR 04FDEA02103

- Difficulty date: July 18, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 81,533 hours, 24,161 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 3
- Part time: 68,025 hours, 24,967 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R, Y
- Precautionary procedure: E

## Discrepancy

AT FL330, SELECTED ENGINE AND WING ANTI-ICE ON, ENGINE 3 ANTI-ICE DISAGREE AND COMPRESSOR STALL AT SAME TIME.  N1 ROLLED BACK TO 67 PERCENT.  RAN COMPRESSOR STALL CHECKLIST.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN APPROXIMATELY 1+05 FLIGHT TIME REMAINING (WINDMILLING).
